| Model Number |
4965-15 |
| Medical Device Problem Codes |
Failure to Capture (1081); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported post implant that there was a right ventricular (rv) lead impedance issue with a reading of 3401.It was reported that the right atrial (ra) lead exhibited a low impedance waring.It was also reported that there was a pocket revision on the day of implant due to loss of capture.The rv lead and the ra lead remain in use.No patient complications have been reported as a result of this event.